MAUDE Adverse Event Report: DEPUY MITEK LLC US 8022 HANDPC TORNADO SHAVER; LINE-POWERED ARTHROSCOPIC SHAVER SYSTEM

DEPUY MITEK LLC US 8022 HANDPC TORNADO SHAVER; LINE-POWERED ARTHROSCOPIC SHAVER SYSTEM
Model Number 288022
Medical Device Problem Code Mechanics Altered (2984)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: udi: (b)(4).Investigation summary: the complaint device was received at the service center and evaluated.It was reported that the motor was not working - no function.Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: the motor sticks and is rusty.The cable resistance is out of tolerance.The motor and cable were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that the motor on the handpc tornado shaver device was not working.During in-house engineering evaluation, it was determined that the motor on the device was corroded and sticking.There was no procedure nor patient involvement reported.No additional information was provided.

Brand Name
8022 HANDPC TORNADO SHAVER
Common Device Name
LINE-POWERED ARTHROSCOPIC SHAVER SYSTEM
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key12348951
Report Number1221934-2021-02542
Device Sequence Number17031475
Product Code HRX
UDI-Device Identifier10886705018345
UDI-Public10886705018345
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K954465
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number288022
Device Catalogue Number288022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1